# SDR SIMA20150707005

- Difficulty date: July 7, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 30,086 hours, 21,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LT BRACKET FOR FS 280.00, CROSSBEAM HAS 3/8" CRACK.  COMPLIED WITH INSTALLATION OF RT T BRACKET IAW SRM 51-42-21 & 51-42-06.
